EconPapers    
Economics at your fingertips  
 

A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron

Y. Dai, Gerard van der Laan, Adolphus Talman and Y. Yamamoto

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... f5b6c7ab67b/download (application/pdf)

Related works:
Working Paper: A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron (1991) Downloads
Working Paper: A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron (1989) Downloads
Working Paper: A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron (1989) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:1c8981ec-4826-4b29-8872-e2fcb04b9d7c

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-03-30
Handle: RePEc:tiu:tiutis:1c8981ec-4826-4b29-8872-e2fcb04b9d7c